# SDR DXTA200601329

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 6,342 hours, 4,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PHASE OF FLIGHT, NOSE GEAR APPEARS TO BE MAKING "BUMPING NOISE".  ADJUSTED RT MLG UPLOCK SWITCH, WAS .05 OUT OF SPEC.  WORK DONE REF CE 750 MM CH 32-30-00.  ALSO, FOUND UPLOCK AREA DIRTY AND GUMMED UP.  CLEANED AND LUBED UPLOCK COMPONENTS.  SERVICED HYD RESERVOIRS IAW 750 MM 12-10-15 + DOWJACKED A/C IAW 750 MM 7-10-00.
